MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT231412
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure, to treat an aneurysm, utilizing gore® excluder® conformable aaa endoprosthesis and gore® dryseal flex introducer sheath (dsf1633 serial# is unknown).It was reported during the procedure, after the graft was successfully deployed, upon removing the delivery catheter of the conformable device, the physician could not remove it through the tip of the dsf1633 dryseal sheath.The nose cone of the delivery catheter could not pass through the sheath.The physician attempted to use some extra force, but the delivery catheter still could not be removed.It was also reported, physician decided to remove both the conformable device and the sheath all at once, pulling both out at the same time, with the nose cone portion remaining outside of the sheath.Upon removal of the conformable delivery catheter, a portion of the catheter appeared missing.The physician then cut the valve portion of the sheath off in an attempt to find this missing piece inside the sheath.No fragment was found in the sheath.A post angiogram was performed, and no fragment was seen inside the patient.No further issues were noted, and the patient tolerated the procedure.As per the physician, the cause of this issue remains unknown.1600-e:-catheter events - other/unknown-used to capture missing fragment noted on catheter.
 
Additional Manufacturer Narrative
H6: code b21- device en route but is not yet arrived at facility h6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section h7, and h10.The device was returned and showed the following: the reported device failure mode, a portion of the catheter appeared missing, could not be independently confirmed through an evaluation of the returned device and provided photo.The portion of the delivery catheter that appears missing is an intentional skive cut that is done as part of the manufacturing process.The skive cut allows the constraining loop and lock mandrel to exit the catheter at the leading end.After further evaluation of this event, it was determined this event is not reportable as there was no catheter fracture noted during engineering analysis.This medwatch report shall be retracted.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23059782
Report Number3007284313-2025-04252
Device Sequence Number15873423
Product Code MIH
UDI-Device Identifier00733132651016
UDI-Public(01)00733132651016(17)280618
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT231412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexUnknown